By Henry Edwards Entomologica Americana 1(3): 49-50, 1885 Cite: 1495084 with citation markup [cite:1495084]
Edwards, Hy., 1885. New species of Californian moths. Entomologica Americana 1(3): 49-50.
Contributed by Randy Hardy on 24 February, 2018 - 8:43pm
Disclaimer: Dedicated naturalists volunteer their time and resources here to provide this service. We strive to provide accurate information, but we are mostly just amateurs attempting to make sense of a diverse natural world. If you need expert professional advice, contact your local extension office.